The Gompertz Gumbel II Distribution: Properties and Applications
Adebisi Ade Ogunde,
Gbenga Adelekan Olalude and
Donatus Osaretin Omosigho
Additional contact information
Adebisi Ade Ogunde: Department of Statistics, University of Ibadan, Oyo State, Nigeria
Gbenga Adelekan Olalude: Department of Statistics, Federal Polytechnic Ede, Osun State, Nigeria
Donatus Osaretin Omosigho: Department of Mathematics and Statistics, Federal Polytechnic Ado-Ekiti, Ekiti State, Nigeria
Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 1, 1-15
In this paper we introduced Gompertz Gumbel II (GG II) distribution which generalizes the Gumbel II distribution. The new distribution is a flexible exponential type distribution which can be used in modeling real life data with varying degree of asymmetry. Unlike the Gumbel II distribution which exhibits a monotone decreasing failure rate, the new distribution is useful for modeling unimodal (Bathtub-shaped) failure rates which sometimes characterised the real life data. Structural properties of the new distribution namely, density function, hazard function, moments, quantile function, moment generating function, orders statistics, Stochastic Ordering, Renyi entropy were obtained. For the main formulas related to our model, we present numerical studies that illustrate the practicality of computational implementation using statistical software. We also present a Monte Carlo simulation study to evaluate the performance of the maximum likelihood estimators for the GGTT model. Three life data sets were used for applications in order to illustrate the flexibility of the new model.
Keywords: Quantile function; Bathtub-shaped failure rate; Renyl entropy; Orders statistics. (search for similar items in EconPapers)
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:1-15
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().